# SDR PLGA971102A

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4222 - AIRCRAFT DIVERTED TO BOS DUE TO RIGHT PGB OIL PRESSURE INDICATION READING ZERO.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED BROKEN WIRE GOING TO RIGHT OIL PRESSURE TRANSDUCER.  SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
